I don't know where U got the idea that I am very intelligent. I view myself as just plain and average. I work at it though and this stuff is sometimes hard to understand. The Lupus especially seems to interact with other things and they all have the same symptoms.
I think you will probably continue to experience the heart flutters until your medicine is correct for you. I had flutters for the whole 4 years I was undermedicated with the other Dr.s There is still so much I need to research, uncover and understand. Some of the stuff I have to read 2 or 3 times and still give it much thought.
Lately I am not doing much research because I have a craft show locally next weekend and I am working on angels. I am spending very little time on the computer and most of that is on the boards seeing what I can see here.
We got quite a bit of water. We sit between 2 bodies of running water, the Susquahanna River and the Quitibihilla Creek ( think I spelled that wrong). Everything is flooded beyond belief but we didn't get it nearly as bad as many so we are counting our blessing while we dry out. Harrisburg is basically closed, all bridges and many roads are still flooded. Hershey, Lebanon, Palmyra, Annville, and many, many more towns are keeping things closed through Tuesday. Kids are happy, no school for two days. I heard they even were advising people to stay home from the Penn State football game, Oh my. That is quite a bit north of our immediate area though.
Rivers and streams finally crested this morning so they should begin to recede now. And the good news is there is not a drop of rain in the forcast for the next 8 or 9 days.
I didn't look in the thyroid boards for a day and a half so I did miss you post. Sorry. I get so caught up in them sometimes that I don't get much else done so some days I just skip them if I have a lot to do. I subscribe to e-mail notification for some, like the one we had been on, so when there is a response I know and can go see but I don't always go to the general board forum.
Take care of yourself and rest when you feel you must. There is no help for the fatigue unless the Dr.s can medicate you. At least the joint pains are easing up. My neighbors did too when they discontinued her Lipitor. She was happy but she too still feels tired much and has many aches and pains all over. Dr.s keep telling her there is nothing wrong too. I do so wish they would listen to their patients instead of looking at lab #s
May God Bless and Keep You